| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas alleging a display (blank display) issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may result in an inability to use the product which may lead to long term cessation of delivery.
Additional Manufacturer Narrative
Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.Device evaluation: the device has been returned and evaluated by product analysis on 02-jul-2019 with the following findings: on investigation, the pump powered on with an illuminated display.Investigation did not duplicate the blank display.Unrelated to the original complaint, the display screen was noted to be dim/discolored.